Alert archive / Kentucky / Frost Advisories in 2011

Frost Advisory 2, NWS Louisville, KY

October 1, 20115 counties in Indiana; 25 counties in Kentucky

NWS Louisville, KY issued this frost advisory at Oct 1, 2011, 3:11 PM EDT for 5 counties in Indiana; 25 counties in Kentucky. It took effect at Oct 2, 2011, 5:00 AM EDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Oct 1, 2011, 3:11 PM EDT (19:11 UTC)
In effect from
Oct 2, 2011, 5:00 AM EDT
Expired
Oct 2, 2011, 9:00 AM EDT
In force
4 hr
Issued by
NWS Louisville, KY
All 30 counties

Dubois County, IN, Jefferson County, IN, Orange County, IN, Scott County, IN, Washington County, IN, Adair County, KY, Anderson County, KY, Bourbon County, KY, Boyle County, KY, Casey County, KY, Clark County, KY, Clinton County, KY, Cumberland County, KY, Fayette County, KY, Franklin County, KY, Garrard County, KY, Harrison County, KY, Henry County, KY, Jessamine County, KY, Lincoln County, KY, Madison County, KY, Marion County, KY, Mercer County, KY, Nicholas County, KY, Russell County, KY, Scott County, KY, Taylor County, KY, Trimble County, KY, Washington County, KY, Woodford County, KY

The radar

The Louisville radar (KLVX), 81 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.2 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-10-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-10-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 225 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
490 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
225 m²/s²
0-3 km storm-relative helicity
236 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

321 
WWUS73 KLMK 011911
NPWLMK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOUISVILLE KY
311 PM EDT SAT OCT 1 2011

...AREAS OF FROST TO DEVELOP TOWARDS SUNDAY DAWN...

.CLEARING SKIES AND RELAXING WINDS WILL COMBINE TO ALLOW
TEMPERATURES TO DROP INTO THE MID 30S IN SPOTS ACROSS SOUTHERN
INDIANA AND EAST-CENTRAL KENTUCKY OVERNIGHT...CAUSING AREAS OF
FROST TO FORM.

INZ076>079-083-KYZ032-033-035>037-039>043-046>049-054>057-065>067-
077-078-081-082-020315-
/O.NEW.KLMK.FR.Y.0002.111002T0900Z-111002T1300Z/
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
TRIMBLE KY-HENRY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-ANDERSON KY-
WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-MARION KY-BOYLE KY-GARRARD KY-
MADISON KY-TAYLOR KY-CASEY KY-LINCOLN KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...BEDFORD...NEW CASTLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...
CARLISLE...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...
WINCHESTER...LEBANON...DANVILLE...LANCASTER...RICHMOND...
CAMPBELLSVILLE...LIBERTY...STANFORD...COLUMBIA...JAMESTOWN...
BURKESVILLE...ALBANY
311 PM EDT SAT OCT 1 2011 /211 PM CDT SAT OCT 1 2011/

...FROST ADVISORY IN EFFECT FROM 5 AM EDT /4 AM CDT/ TO 9 AM EDT
/8 AM CDT/ SUNDAY...

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 5 AM EDT /4 AM CDT/ TO 9 AM
EDT /8 AM CDT/ SUNDAY. 

* CLEARING SKIES AND DIMINISHING WINDS WILL ALLOW OVERNIGHT LOW
  TEMPERATURES TO DROP INTO THE MID 30S TOWARDS DAWN SUNDAY.

* AREAS OF FROST ARE EXPECTED TO DEVELOP...AND THUS CROPS AND
  OTHER SENSITIVE VEGETATION COULD BE DAMAGED IF NOT PROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

AL
3 follow-up statements
360 
WWUS73 KLMK 020124
NPWLMK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOUISVILLE KY
924 PM EDT SAT OCT 1 2011

...AREAS OF FROST TO DEVELOP TOWARDS DAWN ON SUNDAY...

.CLEARING SKIES AND RELAXING WINDS WILL COMBINE TO ALLOW
TEMPERATURES TO DROP INTO THE MID 30S IN SPOTS ACROSS SOUTHERN
INDIANA AND EAST-CENTRAL KENTUCKY OVERNIGHT...CAUSING AREAS OF
FROST TO FORM.

INZ076>079-083-KYZ032-033-035>037-039>043-046>049-054>057-065>067-
077-078-081-082-021200-
/O.CON.KLMK.FR.Y.0002.111002T0900Z-111002T1300Z/
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
TRIMBLE KY-HENRY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-ANDERSON KY-
WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-MARION KY-BOYLE KY-GARRARD KY-
MADISON KY-TAYLOR KY-CASEY KY-LINCOLN KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...BEDFORD...NEW CASTLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...
CARLISLE...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...
WINCHESTER...LEBANON...DANVILLE...LANCASTER...RICHMOND...
CAMPBELLSVILLE...LIBERTY...STANFORD...COLUMBIA...JAMESTOWN...
BURKESVILLE...ALBANY
924 PM EDT SAT OCT 1 2011 /824 PM CDT SAT OCT 1 2011/

...FROST ADVISORY REMAINS IN EFFECT FROM 5 AM EDT /4 AM CDT/ TO
9 AM EDT /8 AM CDT/ SUNDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 5 AM EDT /4 AM CDT/ TO
9 AM EDT /8 AM CDT/ SUNDAY. 

* CLEARING SKIES AND DIMINISHING WINDS WILL ALLOW OVERNIGHT LOW 
  TEMPERATURES TO DROP INTO THE MID 30S TOWARDS DAWN SUNDAY. 

* AREAS OF FROST ARE EXPECTED TO DEVELOP...AND THUS CROPS AND 
  OTHER SENSITIVE VEGETATION COULD BE DAMAGED IF NOT PROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

JSD
580 
WWUS73 KLMK 020903
NPWLMK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOUISVILLE KY
503 AM EDT SUN OCT 2 2011

...AREAS OF FROST TO DEVELOP THIS MORNING...

.CLEARING SKIES AND CALM WINDS HAVE ALLOWED TEMPERATURES TO DROP INTO
THE MID TO UPPER 30S ACROSS SOUTHERN INDIANA AND EAST-CENTRAL
KENTUCKY THIS MORNING. THIS WILL LEAD TO AREAS OF FROST FORMATION.

INZ076>079-083-KYZ032-033-035>037-039>043-046>049-054>057-065>067-
077-078-081-082-021300-
/O.CON.KLMK.FR.Y.0002.000000T0000Z-111002T1300Z/
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
TRIMBLE KY-HENRY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-ANDERSON KY-
WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-MARION KY-BOYLE KY-GARRARD KY-
MADISON KY-TAYLOR KY-CASEY KY-LINCOLN KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...BEDFORD...NEW CASTLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...
CARLISLE...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...
WINCHESTER...LEBANON...DANVILLE...LANCASTER...RICHMOND...
CAMPBELLSVILLE...LIBERTY...STANFORD...COLUMBIA...JAMESTOWN...
BURKESVILLE...ALBANY
503 AM EDT SUN OCT 2 2011 /403 AM CDT SUN OCT 2 2011/

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT /8 AM CDT/
THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT /8 AM CDT/ THIS
MORNING. 

* CLEARING SKIES AND CALM WINDS HAVE ALLOWED TEMPERATURES TO DROP
  INTO THE MID TO UPPER 30S.

* AREAS OF FROST ARE EXPECTED...AND THUS CROPS AND OTHER
  SENSITIVE VEGETATION COULD BE DAMAGED IF NOT PROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

EER
658 
WWUS73 KLMK 021252
NPWLMK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOUISVILLE KY
852 AM EDT SUN OCT 2 2011


INZ076>079-083-KYZ032-033-035>037-039>043-046>049-054>057-065>067-
077-078-081-082-021400-
/O.EXP.KLMK.FR.Y.0002.000000T0000Z-111002T1300Z/
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
TRIMBLE KY-HENRY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-ANDERSON KY-
WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-MARION KY-BOYLE KY-GARRARD KY-
MADISON KY-TAYLOR KY-CASEY KY-LINCOLN KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...BEDFORD...NEW CASTLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...
CARLISLE...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...
WINCHESTER...LEBANON...DANVILLE...LANCASTER...RICHMOND...
CAMPBELLSVILLE...LIBERTY...STANFORD...COLUMBIA...JAMESTOWN...
BURKESVILLE...ALBANY
852 AM EDT SUN OCT 2 2011 /752 AM CDT SUN OCT 2 2011/

...FROST ADVISORY WILL EXPIRE AT 9 AM EDT /8 AM CDT/ THIS
MORNING...

THE FROST ADVISORY WILL EXPIRE AT 9 AM EDT /8 AM CDT/ THIS
MORNING. 


TEMPERATURES WILL RISE QUICKLY THROUGH THE 40S THROUGH THE EARLY
MORNING HOURS...ELIMINATING ANY PATCHY LIGHT FROST ACROSS THAT
MAY BE IN LOW LYING AND SHELTERED AREAS.



$$

JSD

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this frost advisory went out at Oct 1, 2:58 PM EDT, 13 minutes earlier.

Area forecast discussion, Oct 1, 2:58 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
258 PM EDT SAT OCT 1 2011

.SHORT TERM (TONIGHT AND SUNDAY)...

...FROST TONIGHT...

UPPER LEVEL LOW VERY EVIDENT ON WATER VAPOR OVER VA CONTINUES TO
STREAM BROKEN STRATO-CU SKIES ON THE BACK SIDE OF IT ACROSS OUR
EASTERN HALF OF THE CWA. BECAUSE OF THIS...SOME LOCATIONS ACROSS SE
INDIANA AND OUR BLUEGRASS COUNTIES OF KY HAVE NOT REACHED 50 DEGREES
YET. A SMALL BREAK IN THE CLOUDS THOUGH OVER THE NEXT COUPLE OF
HOURS WOULD CHANGE THAT. THESE CLOUDS KEEPING TEMPS DOWN TODAY WILL
ALLOW A HEAD/S START AT A COOL DOWN TONIGHT. MOST CLOUDS ALONG AND
WEST OF A LINE FROM MADISON IN TO BURKESVILLE KY SHOULD WANE BY
SUNSET TONIGHT. SOME CLOUDS WILL STICK AROUND OVER THE BLUEGRASS BUT
AS THE UPPER LOW MOVES EASTWARD...CLOUDS SHOULD MOVE EAST WITH IT.
LOW-LEVEL MOISTURE FIELDS FROM THE NAM AND GFS CLEAR OUT LEXINGTON
BY 06-07Z.

SO WITH CLEARING SKIES OVERNIGHT AND RELAXING WINDS...AT LEAST
PATCHY FROST IS EXPECTED TO DEVELOP OVERNIGHT. THE ONLY THING THAT
MAY KEEP WIDESPREAD FROST FROM OCCURRING WILL BE THE WINDS.
NORTH-NORTHWEST WINDS OF 4-6MPH SHOULD OCCUR IN MANY SPOTS WHICH
WILL BE ENOUGH OF A WIND TO HELP PRECLUDE FROST FORMATION. HOWEVER
AREAS OF FROST MAY OCCUR NEAREST THE APPROACHING SFC HIGH PRESSURE
THAT IS NOW OVER NRN IL...OR OVER THE BLUEGRASS REGION OF KY WHERE
TEMPS ARE LOWER THAN EVERYWHERE ELSE/AND MORE SHELTERED LOCATIONS
EXIST. IT MAY BE A BORDERLINE EVENT...BUT WILL ISSUE A FROST
ADVISORY OVER OUR NRN TIER OF INDIANA COUNTIES AS WELL AS FROM
TRIMBLE...HENRY AND FRANKLIN COUNTIES ON DOWN TO CUMBERLAND AND
EASTWARD TOWARDS DAWN TOMORROW. OVERNIGHT LOWS IN THE MID TO UPPER
30S WILL BE THE RULE.

TOMORROW SHOULD BE NEARLY A REPEAT OF TODAY...ONLY SLIGHTLY WARMER
AND WITH LESS CLOUDINESS AROUND. HAVE MID/UPPER 60S WEST TO AROUND
60 EAST FOR HIGHS SUNDAY UNDER MOSTLY SUNNY SKIES. MORE STRATO-CU
MAY DEVELOP AROUND THE LEX METRO AREA AGAIN AS ANOTHER LOBE OF
ENERGY ROTATES AROUND THE EAST COAST UPPER LOW. SIMILAR TO TODAY AS
WELL...WE WILL SEE GUSTY NORTHWEST WINDS FROM LATE MORNING THROUGH
THE AFTERNOON HOURS ON SUNDAY. MOST GUSTY WINDS WILL OCCUR EAST OF
I-65.

.LONG TERM (SUNDAY - FRIDAY)...

DRY PATTERN LOOKS TO STAY IN FOR THE LONG TERM PERIOD WITH A WARMUP
IN STORE...SHOULD BE PLEASANT FALL WEATHER. SUNDAY NIGHT A LARGE
UPPER LOW WILL BE SPINNING AROUND WV/NORTHERN VA...WITH OUR REGION
ON THE DRY SIDE. SURFACE HIGH PRESSURE WILL BE HELD AT BAY TO OUR
WEST...KEEPING A WEAKER BUT STEADY NORTHERLY WIND ACROSS THE AREA.
ONCE AGAIN THE EAST WILL HAVE THE BEST CHANCE AT KEEPING CLOUDS
IN...BECAUSE OF IT/S PROXIMITY TO THE LOW.

BY TUESDAY...THE INFLUENCE OF THAT UPPER LOW SHOULD START FADING
AWAY AS IT HEADS OFF TO THE MID ATLANTIC COAST. THICKNESSES WILL
INCREASE AS RIDGING BUILDS IN BEHIND THE LOW. THE REST OF THE
FORECAST LOOKS STRAIGHTFORWARD. AS THIS RIDGING BUILDS IN A SURFACE
RIDGE WILL DOMINATE THE NORTHEAST U.S. WILL SEE TEMPERATURES RISE TO
THE UPPER 70S/AROUND 80 BY THE SECOND HALF OF THE WORK WEEK.

DGEX HINTING AT SOME RAIN CHANCES IMMEDIATELY WEST OF THE REGION
JUST AFTER THIS FORECAST PERIOD...BUT GFS AND 00Z ECMWF KEEP THE
OHIO VALLEY DRY FOR A FEW MORE DAYS BEYOND IT.

&&

.AVIATION (18Z TAF ISSUANCE)...

UPPER LEVEL LOW CONTINUES TO FILTER IN BKN-OVC MVFR CIGS INTO THE
LEX TERMINAL. SKIES THERE SHOULD BECOME MORE BKN THAN OVC...BUT WILL
HOVER AROUND THE MVFR/VFR THRESHOLD. SDF SKIES SHOULD RANGE FROM
SCT-BKN AROUND 3KFT...AND BWG SHOULD STAY SCATTERED AROUND THE SAME
HEIGHT FOR THE REST OF TODAY. GUSTY NNW WILL CONTINUE AS WELL...WITH
SUSTAINED WINDS FROM 8-13 KNOTS AND GUSTS UP TO AND AROUND 20 KNOTS.

TONIGHT...SKIES WILL CLEAR AT BWG AND SDF MOST LIKELY BY
00Z...PERHAPS BY 06Z AT LEX (OR AT LEAST DROP BACK TO FEW-SCT). NO
VSBY RESTRICTIONS EXPECTED TONIGHT AS ANY LOW-LEVEL MOISTURE WOULD
BECOME FROST...NOT FOG.

FOR SUNDAY...SKIES WILL BE MOSTLY SUNNY FOR BWG AND SDF...PERHAPS
SOME SCT LATE MORNING STRATO-CU DEVELOPING AGAIN FOR LEX AND
POSSIBLY AS FAR WEST AS SDF. GUSTY NNW WINDS WILL AGAIN OCCUR BUT
MOSTLY AT LEX.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FROST ADVISORY FROM 5 AM EDT /4 AM CDT/ TO 9 AM EDT /8 AM CDT/
     SUNDAY FOR KYZ032-033-035>037-039>043-046>049-054>057-
     065>067-077-078-081-082.

IN...FROST ADVISORY FROM 5 AM EDT /4 AM CDT/ TO 9 AM EDT /8 AM CDT/
     SUNDAY FOR INZ076>079-083.

&&

SHORT TERM........AL
LONG TERM.........RJS
AVIATION..........AL
Hazardous weather outlook, Oct 1, 11:02 AM EDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
1102 AM EDT SAT OCT 1 2011

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-021500-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
1102 AM EDT SAT OCT 1 2011 /1002 AM CDT SAT OCT 1 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

CLEAR SKIES AND LIGHT WINDS AFTER MIDNIGHT MAY LEAD TO PATCHY
FROST...ESPECIALLY OVER THE BLUEGRASS REGION OF KENTUCKY AND THE
LAKE CUMBERLAND REGION. THOSE WITH TENDER VEGETATION SHOULD TAKE
PRECAUTIONS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

EER/AL

Nearby

Frost Advisories in Kentucky, 2011Frost Advisories in Indiana, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.